# SDR UALA2012060303080

- Difficulty date: June 1, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 44,179 hours, 5,381 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Condition: Broken
- Location: Rt Bleed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE BLEED AIR SWITCH LOOSE WILL NOT RESET.  RIGHT ENGINE BLEED SWITCH BROKEN AND COULD NOT REINSTALL.   REPLACED SWITCH ASSY. OPS AND ASCPC TEST PASSED.
